# SDR UALA2013070204643

- Difficulty date: July 1, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Detached
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY  ESCAPE SLIDE RELEASE CABLE FOUND NOT ATTACHED TO SLIDE.  REPLACED SLIDE.
